MAUDE Adverse Event Report: HEART VALVES SANTA ANA HANCOCK; HEART-VALVE, NON-ALLOGRAFT TISSUE

HEART VALVES SANTA ANA HANCOCK; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number HC150
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The available information indicates the device remains implanted.Additional information has been requested regarding the device's functionality, any adverse patient effects and the patient's weight.A supplemental report will be filed if additional information is received and/or when investigation is completed.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that approximately fifteen years post-implant of this bioprosthetic pulmonic valve in a pediatric patient, this device was replaced valve-in-valve with a transcatheter bioprosthetic valve.No failure mechanism and no other adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic received additional information that this device was replaced with a competitor's valve approximately eleven years post-implant, not fifteen years as was originally reported.Additional information has been requested.No other adverse patient effects were reported.Device explanted date updated.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
HANCOCK
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
HEART VALVES SANTA ANA
1851 e deere ave
santa ana CA 92705
MDR Report Key6693065
Report Number2025587-2017-01113
Device Sequence Number19025508
Product Code LWR
UDI-Device Identifier00681490908818
UDI-Public00681490908818
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P790007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2002
Device Explanted Year2013
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHC150
Device Catalogue NumberHC15022
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/14/2017
Supplement Date Received by Manufacturer07/27/2017
07/27/2017
Initial Report FDA Received Date07/07/2017
Supplement Report FDA Received Date07/27/2017
10/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age23 YR